Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Mathematical Sciences

Staff

Publication details for Bernard Piette

Lambert, D. & Piette, B. (1988). Solutions of Minkowskian $\sigma$ Models on Hyperbolic Complex Grassmann Manifolds. Classical and Quantum Gravity 5(2): 307-319.

Author(s) from Durham

Abstract

The authors define two-dimensional Minkowskian sigma models valued in hyperbolic complex Grassmann manifolds. They construct a different kind of solution using hyperbolic analytic functions. They exhibit graphs of a few explicit solutions.